# SDR GTIA2024012637813

- Difficulty date: January 26, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 26,454 hours, 11,551 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293107
- Part serial: C0666RP
- Condition: Unwanted Deploy
- Location: L3 Door
- Part time: 2,486 hours, 1,125 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INADVERTENT DEPLOYMENT OF L3 SLIDE -R+R L3 OFFWING SLIDE AND INFLATION RESERVOIR IAW AMM 25-62-44 AND 25-62-49
